ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Anomalous Ion Diffusion in Dense Dipolar Liquids

Biswas, Ranjit and Roy, Srabani and Bagchi, Biman (1995) Anomalous Ion Diffusion in Dense Dipolar Liquids. In: Physical Review Letters, 75 (6). pp. 1098-1101.

[img] PDF
Restricted to Registered users only

Download (697kB) | Request a copy


A self-consistent microscopic theory of the mobility of small ions in ultrafast dipolar liquids (like water and acetonitrile) is presented. The theory takes into account the self-motion of the ion and also the bimodal dynamics of the liquid. It is in excellent agreement with the experimental results. In addition, the theory explains the anomalous increase in diffusion for large ions in water for the first time.

Item Type: Journal Article
Publication: Physical Review Letters
Publisher: American Physical Society
Additional Information: Copyright of this article belongs to American Physical Society.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 24 Jun 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ac.in/id/eprint/14549

Actions (login required)

View Item View Item